Hydrodynamic Limit of the Kawasaki Dynamics on the 1d-lattice with Strong, Finite-Range Interaction

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 162
  • Download : 0
We derive the hydrodynamic limit of the Kawasaki dynamics for the one-dimensional conservative system of unbounded real-valued spins with arbitrary strong, quadratic and finite-range interactions. This significantly extends prior results for bounded interaction by Rezakhanlou and complements results obtained by H.T. Yau. The result is obtained by adapting two-scale approach of Grunewald, Otto, Villani and Westdickenberg combined with the authors' recent approach on conservative systems with strong interactions.
Publisher
SPRINGER INT PUBL AG
Issue Date
2023-07
Language
English
Article Type
Article
Citation

ANNALES HENRI POINCARE, v.24, no.7, pp.2483 - 2536

ISSN
1424-0637
DOI
10.1007/s00023-023-01271-8
URI
http://hdl.handle.net/10203/310114
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0